# SDR AALA202512248147

- Difficulty date: September 12, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 32,427 hours, 15,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION INTERNAL SKIN LOCATED BTW FR 59 TO FR 60 AND BTW STRG 42L TO STRG 43L IN AFT CARGO COMPARTMENT L= 20.07 IN, W=3.569 IN, D=0.025.
